Advertisement

Siberian Mathematical Journal

, Volume 12, Issue 3, pp 391–396 | Cite as

Dimensional subgroups and their generalization

  • E. M. Kublanova
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. I. Plotkin, “Stability of nilpotency and radicals in groups of automorphisms of moduli,” Trans. Riga Algebraic Seminar [in Russian] (1969).Google Scholar
  2. 2.
    B. I. Plotkin, Groups of Automorphisms of Algebraic System [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    A. I. Mal'tsev, “Generalized nilpotent algebras and their associated groups,” Matem. Sb.,25, 347–366 (1949).Google Scholar
  4. 4.
    S. A. Jennings, “The group ring of a class of infinite nilpotent groups,” Canad. J. Math.,7, No. 2, 169–187 (1955).Google Scholar
  5. 5.
    S. A. Jennings, “The structure of the group ring of a p-group over a modular field,” Trans. Amer. Math. Soc.,50, 175–185 (1941).Google Scholar
  6. 6.
    E. M. Kublanova, “Free stable representations and stable group interlacings,” Trans. Riga Algebraic Seminar [in Russian] (1969).Google Scholar
  7. 7.
    A. A. Bovdi, “On dimensional subgroups,” Trans. Riga Algebraic Seminar [in Russian] (1969).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • E. M. Kublanova

There are no affiliations available

Personalised recommendations